# SDR SWAA2016102809154

- Difficulty date: September 24, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD PANEL SUPPORT CORRODED AT BS 727, LBL 45.  R&R SUPPORT IAW SRM.
